# SDR RMXA DMR369596

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N438CM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0830
- Aircraft time: 865 hours, 3,159 cycles
- Engine: Pwa PW206B2
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: 03092022
- Condition: Melted
- Location: Aft Evaporator
- Part time: 865 hours, 3,159 cycles
- Component: Aft Evaporator
- Component part number: EC1356201
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL TO BASE, A SLIGHT ELECTRICAL ODOR WAS NOTED TO BE COMING FROM THE AIRCRAFT VENT/AIR CONDITIONING SYSTEM.  ACFT HAS AIR CONDITIONING SYSTEM STC SR00565DE INSTALLED. TECH DISCOVERED EVIDENCE OF OVERHEATING ON THE CONNECTOR ON WIRE HARNESS PN EC-135-8010-3. CONNECTOR IS MADE UP OF A PLUG, PN 03-09-1032 AND A RECEPTACLE, PN 03-09-2022.  NOTIFIED MFG TECHNICAL SUPPORT AND DISCOVERED THAT MFG HAD ISSUED SB EC135-8010 REPLACING THE EFFECTED WIRE HARNESS AND CONNECTOR. MFG HAD NOT TRANSMITTED THE SB AND IT WAS NOT POSTED ON THEIR CUSTOMER SUPPORT WEBSITE.
